# SDR 97ZZZX763

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N914PG
- Make and model: Boeing 727287
- Aircraft serial: 22603
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 370-375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF EPCP CARD C53-100-01, PT 4, LEVEL 2, CORROSION WAS NOTED UNDER SKIN, RT FWD FS 370 TO 375, JUST BELOW S17R.
